Friday, May 9, 2008

'Vagi-Face' Never Again

I tried Monistat Soothing Chafing Relief Powder-Gel for the last time EVER yesterday. I used it AFTER toner and moisturizer, and BEFORE liquid foundie and mineral foundie. I swear it made me break out on my cheeks. After I took everything off and washed my face, bf was like "You're breaking out, it's really bad!". He never comments on how good or bad my skin looks, so I RAN to the nearest mirror (on my kitchen table). Lo and behold, there were fresh, white-tipped zits that popped up on my cheeks during the two hours I had Monistat on my face.

My first reaction was "FUUUUUUUUUCCCKKKKKKKK!!!!!", but I am not all serious about my skin anyway, so after a few minutes, I didn't care too much. I mean, a good foundation can always cover those effers up. I think it also dried out my cheeks too, because underneath the zits, my skin was REALLY patchy, flaky and dry.

In meager attempts to rescue my cheeks, I applied more night cream than usual (I use Lush Imperialis moisturizer), and my skin seemed to calm down by morning. There were less patches of dry skin, but the zits were still there. I used a super-blendable liquid foundation (L'Oreal True Match) on my cheeks, over NARS makeup primer. Even now, 12 hours after appying it, my foundation is intact.

I've learned my lesson. GET RID OF MONISTAT. Oh, and of course bf came up with another name...He says I need 'Vagi-Soap' to wash my 'Vagi-Face'. (-____-;)

8 comments:

ilurvemakeup said...

Hmmm that's a rather fast reaction, but kinda odd it made you break out now but not before. Just stop using it all together and just use it on the vagi area lol

Tammy said...

Yikes! That sucks! I think with mineral make up I don't need a primer, so I am not gonna chance it. When I lived in Yokosuka, I went to Tokyo and Yokohama all the time... I miss all the noodle shops and Mos Burger! Do you still have that there? And the 100 Yen stores....

Alice said...

I never used vagi gels up my face as a kind of primer but there's lots of my friends so it. My dermatologist says this is an inappropriate use and we must avoid it, cause you can get a rash.
Take care.

Alice

jie-jie said...

That's just awful! I tried that out of curiousity because of all the rave, and so far, I've been lucky. But I use EM silk dust as primer more often. YOur EM haul is tempting me so bad. I'm gonna have to figure out my closest shade and order. They have a really nice special! Arghh..

Anonymous said...

ooooooo, coach... berry nice, berry nice!

(g)ezebel said...

LOL at vagi-soap!!! i'm with Lurve, just use it on your vagi. heehee

Nic Nic said...

oh dear, good riddance of the monistat :S

i hope the skin gets better soon! i went thu the flaky, dry stage too... try using a facial spray too, that helped my flakiness too!

Gee said...

I can't stop laughing at the word "vagi-face!"

I am sorry to hear about your skin! Hope it clears up soon!